# SDR SWIA2020033049717

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SECTION OF INNER SKIN SPOTS OF CORROSION        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED PASSENGER DOOR INNER SKIN IAW CRJ200 SRM.
